Open Access
April, 2023 Singular Limit Solutions for a $4$-dimensional Emden–Fowler System of Liouville Type in Some General Case
Lilia Larbi, Nihed Trabelsi
Author Affiliations +
Taiwanese J. Math. 27(2): 321-400 (April, 2023). DOI: 10.11650/tjm/221202

Abstract

We prove the existence of singular limit solutions for a nonlinear elliptic Emden–Fowler system with Navier boundary conditions by using the nonlinear domain decomposition method and the Pohozaev identity.

Citation

Download Citation

Lilia Larbi. Nihed Trabelsi. "Singular Limit Solutions for a $4$-dimensional Emden–Fowler System of Liouville Type in Some General Case." Taiwanese J. Math. 27 (2) 321 - 400, April, 2023. https://doi.org/10.11650/tjm/221202

Information

Received: 10 August 2022; Revised: 6 November 2022; Accepted: 25 December 2022; Published: April, 2023
First available in Project Euclid: 9 January 2023

MathSciNet: MR4563522
zbMATH: 1518.35314
Digital Object Identifier: 10.11650/tjm/221202

Subjects:
Primary: 35B25 , 35B44 , 35J08 , 35J46 , 65M55

Keywords: Blow-up , Green's function , nonlinear elliptic system , Pohozaev identity , singular limit solution

Rights: Copyright © 2023 The Mathematical Society of the Republic of China

Vol.27 • No. 2 • April, 2023
Back to Top